# SDR SIMA20150126006

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 25,007 hours, 21,160 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 10748
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING DESCENT EICAS MSG, SPOILER FAIL, PRESENTED.  SPOILERS DID NOT INDICATE OPEN.  AOM 1 PROCEDURES COMPLIED WITH.  POST FLIGHT INSPECTION FOUND THE RT INBD SPOILER PANEL FLOATING SLIGHTLY UP.  NO OTHER DEFECTS NOTED.  R & R LT OTBD PROX SWITCH & CONNECTOR IAW AMM 27-63-04, SWPM 20-50-00 & 20-50-05.  OPERATIONS CHECKED GOOD.  SPOILER PANELS ALL NORMAL NO DEFECTS NOTED.  LT OTBD PROX SWITCH PIN BROKEN FOUND.
